Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Norms of integrable cusp forms

Author: L. Alayne Parson
Journal: Proc. Amer. Math. Soc. 104 (1988), 1045-1049
MSC: Primary 11F11
MathSciNet review: 935108
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The norms of modular cusp forms, viewed as belonging to the Bers' spaces of integrable and bounded forms, are estimated in terms of the Fourier coefficients of the cusp form.

References [Enhancements On Off] (What's this?)

  • [1] H. Iwaniec, Fourier coefficients of modular forms of half-integral weight, Invent. Math. 87 (1987), 385-401. MR 870736 (88b:11024)
  • [2] L. A. Parson, A lower bound for the norm of the theta operator, Math. Comp. 41 (1983), 683-685. MR 717712 (85d:30073)
  • [3] -, Generalized Kloosterman sums and the Fourier coefficients of cusp forms, Trans. Amer. Math. Soc. 217 (1976), 329-350. MR 0412112 (54:241)
  • [4] R. A. Rankin, Modular forms and functions, Cambridge Univ. Press, Cambridge, 1977. MR 0498390 (58:16518)
  • [5] R. A. Smith, The $ {L^2}$-norm of Maass wave functions, Proc. Amer. Math. Soc. 82 (1981), 179-182. MR 609646 (82f:10029)
  • [6] D. B. Zagier, Modular forms whose Fourier coefficients involve zeta-functions of guadratic fields, Modular Functions of One Variable VI (J.-P. Serre and D. B. Zagier eds.), Springer Lecture Notes, no. 627, 1977, 105-169. MR 0485703 (58:5525)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F11

Retrieve articles in all journals with MSC: 11F11

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society